# SDR HNAA2010071300170

- Difficulty date: July 5, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 53,809 hours, 59,603 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Condition: Sheared
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, NOSE AND LT AMBER LIGHT REMAINED ILLUMINATED. RED UNSAFE LIGHT ILLUMINATED. CREW CYCLED GEAR, NO CHANGE IN INDICATIONS.  DURING GEAR INSPECTIONS, FOUND RETRACTION ACTUATOR FITTING UPPER BOLT SHEARED ON RT GEAR. R & R RETRACTION ACTUATOR AND ACTUATOR FITTING IAW AMM 32-30-11 AND WORK CARD 54-91-28. OPS CHECKED GOOD.
